If you need an accessible version of this item please contact JSTOR User Support

The Fundamental Theorem of Linear Algebra

Gilbert Strang
The American Mathematical Monthly
Vol. 100, No. 9 (Nov., 1993), pp. 848-855
DOI: 10.2307/2324660
Stable URL: http://www.jstor.org/stable/2324660
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Fundamental Theorem of Linear Algebra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851
  • Thumbnail: Page 
852
    852
  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854
  • Thumbnail: Page 
855
    855